MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE WITH SIPHON; CERTAS PLUS W/ SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE WITH SIPHON; CERTAS PLUS W/ SG
Catalog Number 828804PL
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 2 reports (same failure, different patients).Other mfg report number: 3013886523-2025-00132.A facility reported that after implantation of a certas valve and after connecting the distal and peritoneal catheters, the surgeon was unable to get a flow to confirm the function of the valve.The procedure was completed with a replacement product available.No patient injury reported, however, and the event led to 30 minutes surgical delay.
 
Additional Manufacturer Narrative
The certas valve (id 828804pl) was returned for evaluation.Device history record (dhr) - product code 82-8804pl with lot 7508370, conformed to specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at setting 3.The valve was visually inspected; no defect was noted.The valve was irrigated: excessive pressure was required to flush the valve ("valve popping").The valve was hydrated.The valve passed the test for programming, occlusion, leak, reflux, siphon guard and pressure.Root cause analysis - the possible root cause for the issue reported by the customer could have been due to after steam sterilization the ruby ball sticks to the ruby seat and potential effects of failure include ¿excessive pressure required to flush the valve pre-procedure ("valve popping")¿ as noted in the ifu.
 
Event or Problem Description
N/a.

Brand Name
CERTAS PLUS INLINE WITH SIPHON
Common Device Name
CERTAS PLUS W/ SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22158997
Report Number3013886523-2025-00131
Device Sequence Number20674874
Product Code JXG
UDI-Device Identifier10381780535409
UDI-Public(01)10381780535409(17)291231(10)7508370
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828804PL
Device Lot Number7508370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown